Divergence functions of Thompson groups

Gili Golan, Mark Sapir

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We prove that the R. Thompson groups F, T, V have linear divergence functions.

Original languageEnglish
Pages (from-to)227-242
Number of pages16
JournalGeometriae Dedicata
Volume201
Issue number1
DOIs
StatePublished - 1 Aug 2019
Externally publishedYes

Keywords

  • Asymptotic cones
  • Divergence function
  • R. Thompson group

Fingerprint

Dive into the research topics of 'Divergence functions of Thompson groups'. Together they form a unique fingerprint.

Cite this